# SDR CA960814201

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5311B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Inner Ring
- Part number: 204011402009
- Condition: Cracked
- Location: Trunnion Mount
- Part time: 1,877 hours
- Component: Bell, 2040114009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION, CRACK FOUND IN L.H. TRUNNION MOUNTING EAR OF THE SWASHPLATE INNER RING.
